# SDR SWAA2013080118733

- Difficulty date: July 27, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,268 hours, 61,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FS AFT OF AFT CARGO DOOR CRACKED.  REPAIRED SKIN IAW SRM.
